MAUDE Adverse Event Report: HAEMONETICS, INC. CELL SAVER® ELITE® PLUS AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 125ML

HAEMONETICS, INC. CELL SAVER® ELITE® PLUS AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 125ML
Model Number CSE-P-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypovolemia (2243)
Date of Event 03/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A haemonetics field service engineer evaluated the data log files from the cell saver elite system used in the procedure.Data showed that the device functioned correctly, tripping to wash @ the correct point.There is no evidence to suggest that the event was related to the device used during the procedure.There was no report of patient adverse reaction in this event.
 
Event or Problem Description
On (b)(6) 2022, haemonetics was notified of an early wash trigger with an estimated blood loss approximately 800 ml (pre-op hb/ unknown); cell salvage blood re-infused approximately 146 ml during a procedure using a cell saver® elite® plus auto-transfusion system and cell saver® elite set-125m in the (b)(6).There was no report of patient injury.

Brand Name
CELL SAVER® ELITE® PLUS AUTOTRANSFUSION SYSTEM
Common Device Name
CS ELITE PROCESSING KIT, 125ML
Manufacturer (Section D)
HAEMONETICS, INC.
125 summer street
boston MA 02110
Manufacturer (Section G)
HAEMONETICS, INC.
125 summer street
boston MA 02110
Manufacturer Contact
brenda bruyere
125 summer street
boston, MA 02110
MDR Report Key14339933
Report Number1219343-2022-00024
Device Sequence Number5312957
Product Code CAC
UDI-Device Identifier10812747016537
UDI-Public(01)10812747016537(17)240602(10)0621011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2024
Device Model NumberCSE-P-125
Device Lot Number0621011
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown